# SDR 2019FA0000223

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: General aviation
- Aircraft: N3070S
- Make and model: Robsin R22BETAII
- Aircraft serial: 4217
- Aircraft time: 2,339 hours
- Engine: Lyc O360J2A
- Engine time: 2,339 hours
- System (JASC): 7520 · Engine Cooling System
- Part: Cooling Fan
- Part number: B1741R
- Condition: Cracked
- Location: Zone 100
- Part time: 139 hours
- Stage of operation: HO
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: C

## Discrepancy

CLUTCH LIGHT WAS FLICKERING. WE HAD ONE OF THE COLUMN SPRINGS DE-TENSION WHILE WE WERE PERFORMING SHEAVE ALIGNMENT AND CLUTCH SHAFT ANGLE. TALKED TO RHC TECH SUPPORT, THEY THOUGHT IT MIGHT BE THE CLUTCH COLUMN SPRINGS OUT OF CALIBRATION. WE REMOVED THE COOLING FAN WHEEL WHICH IS WHEN WE FOUND THE CRACKS IN THE FAN. RHC TECH SUPPORT AGREED THAT THESE CRACKS PROBABLY CAUSED THE FLICKERING CLUTCH LIGHT AND ALSO IN THE MAJORITY OF THESE EVENTS UN-CALIBRATES THE COLUMN SPRINGS. THIS AIRCRAFT ONLY HAS 138.7 HOURS ON IT SINCE OVERHAUL.
